# SDR EISA20010137

- Difficulty date: December 6, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 53,120 hours, 27,243 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR TRIM TAB HAS ELONGATED HOLES AT FWD HINGE POINT.FOUND DURING 'D' CHK.CORRECTIVE ACTION:FAB AND INSTALLED REPAIR DOUBLER IAW B727-55-20-2. WEIGH AND BALANCE IAW B727 SRM 51-80-9 FIG. 2.
